# SDR UG82004F00001

- Difficulty date: March 29, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N5117
- Make and model: Cessna 650
- Aircraft serial: 6507064
- Engine: Garrtt TFE731*
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Switch
- Condition: Stuck
- Location: Lt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PILOTS PREFLIGHT, TRIP CANCELLED, LT ENGINE ANTI-ICE LIGHT DID NOT STAY ON DURING OPERATIONAL TEST OF SYSTEM.  TROUBLESHOOTING POINTED TO THE LT NACELLE COOLING AIR INLET ANTI-ICING SENSOR (SWITCH).  THE CONTACTS IN THE SENSOR WERE FOUND STUCK.  REPLACED THE FAULTY SENSOR (SWITCH).  OPERATIONAL TEST OF ANTI-ICE SYSTEM SHOWED NO FURTHER DISCREPANCIES.
